# SDR AALA201807179023

- Difficulty date: July 13, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 17,888 hours, 7,263 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER TAKE OFF, FLIGHT ATTENDANT REPORTED 2L DOOR SHOWED LOW PRESSURE. LOWER ECAM DOOR PAGE SHOWED NORMAL (ESCAPE SLIDE PRESSURE). MAINTENANCE SERVICED 2L DOOR TO PROPER PRESSURE PER AMM 52-22-00-614-002-A AND PERFORMED SATISFACTORY OPERATIONAL CHECK. NO LEAK NOTED.
